Sleep-eze Extra Strength GelCaps

Sleep-eze Extra Strength GelCaps help relieve occasional nighttime sleeplessness and insomnia. They work quickly so you can sleep well tonight and feel alert tomorrow. 50 mg Diphenhydramine Hydrochloride Capsule 20 GelCaps Safety Sealed Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg (per capsule) Non-medicinal Ingredients: FD&C blue No. 1, gelatin, glycerin, polyethylene glycol, pharmaceutical ink, purified water, sorbitol. Caution: For occasional sleeplessness only. Not recommended for children under 12 years of age. This package contains sufficient medication to seriously harm a child. Keep out of reach of children. Do not increase dosage unless recommended by a physician.
Passer aux informations produits
1 sur 1

Sleep-eze Extra Strength GelCaps

Sleep-eze Extra Strength GelCaps help relieve occasional nighttime sleeplessness and insomnia. They work quickly so you can sleep well tonight and feel alert tomorrow.
1 option available
$8.79
Free no-hassle returns
Free no-hassle returns

50 mg Diphenhydramine Hydrochloride Capsule

20 GelCaps

Safety Sealed

Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg (per capsule) Non-medicinal Ingredients: FD&C blue No. 1, gelatin, glycerin, polyethylene glycol, pharmaceutical ink, purified water, sorbitol.
Directions: Adults and children 12 years of age and older: Take 1 capsule before going to bed if needed. Do not increase dosage unless recommended by a physician. For occasional sleeplessness only. Not recommended for children under 12 years of age. This package contains sufficient medication to seriously harm a child. Keep out of reach of children. Do not increase dosage unless recommended by a physician.

Sleep-eze Extra Strength GelCaps help relieve occasional nighttime sleeplessness and insomnia. They work quickly so you can sleep well tonight and feel alert tomorrow.

  • 50 mg Diphenhydramine Hydrochloride Capsule

  • 20 GelCaps

  • Safety Sealed

Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg (per capsule)

Non-medicinal Ingredients: FD&C blue No. 1, gelatin, glycerin, polyethylene glycol, pharmaceutical ink, purified water, sorbitol.

Caution: For occasional sleeplessness only. Not recommended for children under 12 years of age. This package contains sufficient medication to seriously harm a child. Keep out of reach of children. Do not increase dosage unless recommended by a physician.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!